# SDR ALG2005F00099

- Difficulty date: December 1, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801105
- Part serial: 0481B
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND HYDRAULIC FLUID LEAKING FROM NR 1 HYDRAULIC MODULE.  REMOVED AND REPLACED NR 1 HYDRAULIC MODULE.  GROUND RUN AND LEAK CHECKED.  AC RETURNED TO SERVICE.  (K)
